File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Application of homotopy analysis method in nonlinear oscillations

TitleApplication of homotopy analysis method in nonlinear oscillations
Authors
Issue Date1998
PublisherASME International. The Journal's web site is located at http://asmedl.aip.org/AppliedMechanics
Citation
Journal of Applied Mechanics, 1998, v. 65 n. 4, p. 914-922 How to Cite?
AbstractIn this paper, we apply a new analytical technique for nonlinear problems, namely the Homotopy Analysis Method (Liao 1992a), to give two-period formulas for oscillations of conservative single-degree-of-freedom systems with odd nonlinearity. These two formulas are uniformly valid for any possible amplitudes of oscillation. Four examples are given to illustrate the validity of the two formulas. This paper also demonstrates the general validity and the great potential of the Homotopy Analysis Method.
Persistent Identifierhttp://hdl.handle.net/10722/223732
ISSN
2015 Impact Factor: 1.394
2015 SCImago Journal Rankings: 0.630

 

DC FieldValueLanguage
dc.contributor.authorLiao, SJ-
dc.contributor.authorChwang, AT-
dc.date.accessioned2016-03-11T07:00:12Z-
dc.date.available2016-03-11T07:00:12Z-
dc.date.issued1998-
dc.identifier.citationJournal of Applied Mechanics, 1998, v. 65 n. 4, p. 914-922-
dc.identifier.issn0021-8936-
dc.identifier.urihttp://hdl.handle.net/10722/223732-
dc.description.abstractIn this paper, we apply a new analytical technique for nonlinear problems, namely the Homotopy Analysis Method (Liao 1992a), to give two-period formulas for oscillations of conservative single-degree-of-freedom systems with odd nonlinearity. These two formulas are uniformly valid for any possible amplitudes of oscillation. Four examples are given to illustrate the validity of the two formulas. This paper also demonstrates the general validity and the great potential of the Homotopy Analysis Method.-
dc.languageeng-
dc.publisherASME International. The Journal's web site is located at http://asmedl.aip.org/AppliedMechanics-
dc.relation.ispartofJournal of Applied Mechanics-
dc.titleApplication of homotopy analysis method in nonlinear oscillations-
dc.typeArticle-
dc.identifier.emailChwang, AT: atchwang@hkucc.hku.hk-
dc.identifier.doi10.1115/1.2791935-
dc.identifier.hkuros41298-
dc.identifier.volume65-
dc.identifier.issue4-
dc.identifier.spage914-
dc.identifier.epage922-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats